Convergence of a stochastic particle approximation for fractional scalar conservation laws - Archive ouverte HAL Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2011

Convergence of a stochastic particle approximation for fractional scalar conservation laws

(1) , (1)
1

Abstract

We give a probabilistic numerical method for solving a partial differential equation with fractional diffusion and nonlinear drift. The probabilistic interpretation of this equation uses a system of particles driven by Lévy alpha-stable processes and interacting with their drift through their empirical cumulative distribution function. We show convergence to the solution for the associated Euler scheme.
Fichier principal
Vignette du fichier
fract_euler.pdf (395.2 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00493773 , version 1 (21-06-2010)

Identifiers

Cite

Benjamin Jourdain, Raphaël Roux. Convergence of a stochastic particle approximation for fractional scalar conservation laws. Stochastic Processes and their Applications, 2011, 121 (5), pp.957-988. ⟨10.1016/j.spa.2011.01.012⟩. ⟨hal-00493773⟩
209 View
128 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More